# SDR 95ZZZW449

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fs 1778
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, CABIN FLOOR RT SIDE STATION 1778 FLOOR SUPPORT BEAM HAS CORROSION FWD OF RIGHT SIDE FLIGHT ATTENDANT SEAT.  CUT OUT DAMAGED AREA CLEANED AND TREATED CORROSION FABRICATED AND INSTALLED REPAIR PER SRM 53-21-00.
